# SDR IPXA2020101761370

- Difficulty date: October 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756827
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN TEE ANGLE IS CRACKED AT STA 1219 & LONGERON 15L.  REMOVED AND REPLACED CRACKED MAIN CABIN TEE ANGLE AT STA 1219 & LONGERON 15L, IAW MD-11 SRM 51-33-01.  (MINOR)
